# SDR DALA2017111608172

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 66,893 hours, 11,560 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FUMES IN THE COCKPIT AND CABIN.  REPLACED THE CONNECTOR D01906 ON R2 WINDOW WIRE HARNESS IAW SWPM 20-16.  REPLACED WINDOW HEAT CONTROLLER M191 IAW AMM 30-41. REMOVED THE R2 WINDOW IAW AMM 56-11. INSTALLED AND ADJUSTED THE R2 WINDOW IAW AMM 56-11. OPS CHECKED GOOD IAW MM 56-11.
